# SDR 96ZZZX3639

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227R
- Make and model: Amd FALCON
- Aircraft serial: 227
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch Bracket
- Part number: F5202801
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CARGO DOOR ROTATING LATCH BRACKETS FOUND CRACKED DURING SSIP DYE-PENETRANT INSPECTION.  (AD 92-17-05 REQUIREMENT).
